Record number :
1600212
Title of article :
Covering codes and extremal problems from invariant sets under permutations
Author/Authors :
Carmelo، نويسنده , , Emerson L. Monte Carmelo، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
9
From page :
249
To page :
257
Abstract :
Let c q ( n , R ) denote the minimum cardinality of a subset H in F q n such that every word in this space differs in at most R coordinates from a scalar multiple of a vector in H , where q is a prime power. In order to explore symmetries of such coverings, a few properties of invariant sets under certain permutations are investigated. New classes of upper bounds on c q ( n , R ) are obtained, extending previous results. Let K q ( n , R ) denote the minimum cardinality of an R -covering code in the n -dimensional space over an alphabet with q symbols. As another application, a very-known upper bound on K q ( n , R ) is improved under certain conditions. Moreover, two extremal problems are discussed by using tools from graph theory.
Keywords :
Permutation , Covering , Invariant set , Independent set , Matching , Bounds on code
Journal title :
Discrete Mathematics
Serial Year :
2013
Link To Document :
بازگشت